# SDR SIMA200434218

- Difficulty date: December 2, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 8,477 hours, 8,625 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Part time: 8,477 hours, 8,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  REMOVED ATHE CORRODED CENTER SILL AND INSTALLED SERVICEABLE SILL IAW SRM. (K)
